MathSciNet Relay Station
MathSciNet bibliographic data
MR740325 (85f:52028) 52A40 (51M05 52A35)
Alexander, Ralph The circumdisk and its relation to a theorem of Kirszbraun and Valentine. Math. Mag. 57 (1984), no. 3, 165–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement